On Minimum Stars and Maximum Matchings

Fekete, Sandor P. and Meijer, Henk (2000) On Minimum Stars and Maximum Matchings.
Published in: Discrete & computational geometry : an international journal of mathematics and computer science Vol. 23 (3). pp. 389-407.


Actions:
Download: [img] Postscript - Preprinted Version
Download (330Kb) | Preview
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zaik1999-340a
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 19 Dec 2011 09:45
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/340001